# SDR UALA2010090703298

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 56,305 hours, 20,667 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTS BATTERY AFT LEFT.  REPLACED BATTERY AT 13WL, OPS CHECKS GOOD.
